# SDR CALA2023062602037

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 104,063 hours, 13,875 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 764939A
- Part serial: A0310
- Condition: Unknown
- Location: Right Eng
- Part time: 715,577 hours, 702,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS R EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED. REPLACED IDG REF AMM24-11-01. ENGINE RUN ACCOMPLISHED AND ALL INDICATION NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1146648  SN OFF 0310 ACCOMPLISHED IDT INSPECTION PER GMM 09-10-05 OF IDG FEEDER CABLE TERMINAL BLOCK, VERIFIED CORRECT STACKING AND TORQUE OF NUTS AND COVER INSTALLATION PER AMM 24-11-01-400-801. INSPECTION SATISFACTORY, OK TO CONTINUE INSTA GENERATOR, IDG OFF 25-2411-9-0002 0310 ON 25-2411-9-0002 0330
